JMI cover

Journal of Mathematical Inequalities

Volume: 15

Year: 2021


Issue: 1 (March, 2021)
Article number / DOI Authors / Title Pages Abstract Article
15-01 Xiao-Yan Ma, Ti-Ren Huang: Inequalities for Gaussian hypergeometric functions 1–8 View View
15-02 Ern Gun Kwon, Min Ju Jo: A new proof of Pólya-Knopp's inequality with an extension 9–16 View View
15-03 Tat-Leung Yee, Kwok-Pun Ho: Fractional integral operators with homogeneous kernels on generalized Lorentz-Morrey spaces 17–30 View View
15-04 Tingjing Wang, Mengjie Feng, Jianmiao Ruan, Bo Shao: Hermite-Hadamard inequalities for co-ordinated log−h-convex functions 31–46 View View
15-05 Kaiqiang Li, Fushan Li: Weighted integral inequality and application in uniform stability for a nonlinear system with memory 47–58 View View
15-06 Shiping Chen, Xinyu Ge: A solution to an open problem for Wilker-type inequalities 59–65 View View
15-07 R. Sharma, A. Sharma, R. Saini: A note on variance bounds and location of eigenvalues 67–80 View View
15-08 Ehsan Pourhadi, Mohammad Mursaleen: A new fractional boundary value problem and Lyapunov-type inequality 81–93 View View
15-09 Choonkil Park: Derivation-homomorphism functional inequalities 95–105 View View
15-10 Shigeru Furuichi, Hamid Reza Moradi, Mohammad Sababheh: New inequalities for interpolational operator means 107–116 View View
15-11 Salahuddin: Perturbation strategy for splitting operator method to solve the set-valued variational inequalities 117–130 View View
15-12 Ghobad Barmalzan, Seyed Masih Ayat, Abbas Akrami: Ordering extremes of scale random variables under Archimedean copula 131–142 View View
15-13 Chunguang Ren: Two lower bounds about singular subspaces 143–150 View View
15-14 Vagif S. Guliyev, Ismail Ekincioglu: Characterizations for the fractional integral operator and its commutators in generalized weighted Morrey spaces on Carnot groups 151–171 View View
15-15 Zizun Li: Some generalized Gronwall-Bellman type difference inequalities and applications 173–200 View View
15-16 Tingsong Du, Chunyan Luo, Bo Yu: Certain quantum estimates on the parameterized integral inequalities and their applications 201–228 View View
15-17 Li Yin, Li-Guo Huang, Xiu-Li Lin: Complete monotonicity of some functions involving k-digamma function with application 229–238 View View
15-18 Shichun Yang, Qunying Liao: On the product of continuous prime numbers 239–247 View View
15-19 Shigeru Furuichi, Mohammad Reza Jabbarzadeh, Venus Kaleibary: On the operator Aczél inequality and its reverse 249–259 View View
15-20 Wenhua Wang, Qingdong Guo: Parametric Littlewood-Paley operators on variable Herz-Morrey spaces 261–275 View View
15-21 Yongfeng Wu, Ying Wang: On the complete moment convergence for weighted sums of weakly dependent random variables 277–291 View View
15-22 Li Yuanfei, Xiao Shengzhong, Zeng Peng: The applications of some basic mathematical inequalities on the convergence of the primitive equations of moist atmosphere 293–304 View View
15-23 Muhammad Israr, Gang Lu, Yuanfeng Jin, Choonkil Park: A general additive functional inequality and derivation in Banach algebras 305–321 View View
15-24 Bogumiła Kowalczyk, Adam Lecko, Barbara Śmiarowska: Sharp inequalities for Hermitian Toeplitz determinants for strongly starlike and strongly convex functions 323–332 View View
15-25 Choonkil Park, Abasalt Bodaghi, Tian-Zhou Xu: On an equation characterizing multi-Jensen-quartic mappings and its stability 333–347 View View
15-26 Zhaojun Wu: An inequality on the difference polynomials of meromorphic functions and its application 349–356 View View
15-27 Shaoyong He: Approximation properties of combination of multivariate averages on Triebel-Lizorkin spaces 357–374 View View
15-28 Feng Liu, Seongtae Jhang, Rui Bu, Zunwei Fu: Mapping properties of multilinear fractional maximal operators in metric measure spaces 375–393 View View
15-29 Zengle Zhang: A reverse Blaschke-Santaló inequality 395–404 View View
15-30 Kan Chen, Xufei Tang, Jiangfeng Hao: Complete consistency and convergence rate of the nearest neighbor estimator of the density function based on WOD samples 405–420 View View
15-31 Xiao-Diao Chen, Kang Yang, Sijie Gong, Ling Zhu: A family of Wilker's inequalities in two parameters and its applications 421–441 View View
Issue: 2 (June, 2021)
Article number / DOI Authors / Title Pages Abstract Article
15-32 Zhiyong Zheng, Ziwei Hong: Polya-Vinogradov inequality for polynomial character sums over finite fields 443–452 View View
15-33 Dinesh T., S. Hans, Babita Tyagi: RETRACTED: On the derivative of a rational polynomial with prescribed poles 453–460 View View
15-34 Mustafa Özel: Some results on block Kronecker and block Hadamard product of matrices 461–466 View View
15-35 N. Safaei, A. Barani: Schur-convexity related to co-ordinated convex functions in plane 467–476 View View
15-36 Yu-Ming Chu, Muhammad Kashif Shafiq, Muhammad Imran, Muhammad Kamran Siddiqui, Hafiz Muhammad Afzal Siddiqui, Shakila Baby, Murat Cancan: The sharp bounds of Zagreb indices on connected graphs 477–489 View View
15-37 T. S. Gadjiev, V. S. Guliyev: Nonlinear elliptic equations with small BMO coefficients in nonsmooth domains in generalized Morrey spaces 491–509 View View
15-38 Pshtiwan Othman Mohammed: New generalized Riemann-Liouville fractional integral inequalities for convex functions 511–519 View View
15-39 Qiang Li, Mei Wei: Monotone iterative technique for S-asymptotically periodic problem of fractional evolution equation with finite delay in ordered Banach space 521–546 View View
15-40 Kan Yu, Wentao Cheng, Ligang Fan, Xiaoling Zhou: Approximation properties of modified Kantorovich type (p,q)-Bernstein operators 547–558 View View
15-41 Miao-Ying Hong, Miao-Kun Wang, Yu-Ming Chu: A necessary and sufficient condition for the convexity of the one-parameter generalized inverse trigonometric sine function according to power mean 559–573 View View
15-42 Biao Zeng: Optimal control for elliptic hemivariational inequalities involving nonlinear weakly continuous operators 575–590 View View
15-43 Youyu Wang, Yameng Wang, Jing Liu: Lyapunov-type inequalities for differential equation involving one-dimensional Minkowski-curvature operator 591–603 View View
15-44 Qi Liu, Shaomo Zhuang, Yongjin Li: Additive double ρ-functional inequalities in β-homogeneous F-spaces 605–613 View View
15-45 Ti-Ren Huang, Lu Chen, Shen-Yang Tan, Yu-Ming Chu: Monotonicity, convexity and bounds involving the beta and Ramanujan R-functions 615–628 View View
15-46 Muhammad Uzair Awan, Sadia Talib, Muhammad Aslam Noor, Khalida Inayat Noor, Yu-Ming Chu: On post quantum integral inequalities 629–654 View View
15-47 Wei-Mao Qian, Hui-Zuo Xu, Zai-Yin He, Yu-Ming Chu: Bounding the Sándor-Yang means for the combinations of contraharmonic and arithmetic means 655–666 View View
15-48 Wei-Mao Qian, Chun-Lin Ma, Hui-Zuo Xu: Optimal bounds for the Sándor mean in terms of the combination of geometric and arithmetic means 667–674 View View
15-49 Slavica Ivelić Bradanović, Jadranka Mićić, Josip Pečarić: Sherman's operator inequality 675–699 View View
15-50 Tie-Hong Zhao, Miao-Kun Wang, Yu-Ming Chu: Concavity and bounds involving generalized elliptic integral of the first kind 701–724 View View
15-51 Hui Wang, Yuting Fang, Ling Chen, Mengmei Xi, Xuejun Wang: A note on the complete consistency for the weighted linear estimator of nonparametric regression models 725–737 View View
15-52 Hammad Nafis, Humberto Rafeiro, Muhammad Asad Zaighum: Boundedness of the Marcinkiewicz integral on grand variable Herz spaces 739–753 View View
15-53 Muhammad Amer Latif, Sabir Hussain, Yu-Ming Chu: Generalized Hermite-Hadamard type inequalities for differentiable harmonically-convex and harmonically quasi-convex functions 755–766 View View
15-54 Ta Lê Loi: Volumes of sub-level sets and the decay of oscillatory integrals 767–779 View View
15-55 Changsen Yang, Yu Li: On the further refinement of some operator inequalities for positive linear map 781–797 View View
15-56 Saad I. Butt, Milica Klaričić Bakula, Josip Pečarić: Steffensen-Grüss inequality 799–810 View View
15-57 María Lorente, Francisco J. Martín-Reyes: Some mixed weak type inequalities 811–826 View View
15-58 Guo-dong Xing, Qingqing Kang, Shanchao Yang, Zhiyong Chen: Maximal moment inequality for partial sums of ρ-mixing sequences and its applications 827–844 View View
15-59 Nursel Çetin, Ana-Maria Acu: Approximation by α-Bernstein-Schurer-Stancu operators 845–860 View View
15-60 Qing-Bo Cai, Serdal Yazıcı, Bayram Çekım, Gürhan İçöz: Quantitative Dunkl analogue of Szász-Mirakyan operators 861–878 View View
15-61 Alois Kufner, Lars-Erik Persson, Natasha Samko: On weighted Fourier inequalities - some new scales of equivalent conditions 879–898 View View
Issue: 3 (September, 2021)
Article number / DOI Authors / Title Pages Abstract Article
15-62 Fengxiang Feng, Haiwu Huang: A complete convergence theorem for weighted sums under the sub-linear expectations 899–910 View View
15-63 Said Beloul, M. Mursaleen, Arslan Hojet Ansari: A generalization of Darbo's fixed point theorem with an application to fractional integral equations 911–921 View View
15-64 Aoen, Shuhai Li, Huo Tang: Coefficient estimates and Fekete-Szegö inequality for new subclass of bi-bazilevič functions by (s,t)-derivative operator and quasisubordination 923–940 View View
15-65 Muhammad Nazam, Eskandar Ameer, Mohammad Mursaleen, Özlem Acar: Nonlinear inequalities and related fixed point problems 941–967 View View
15-66 Koneri Chandrasekran, Devasirvatham John Prabhakaran, Priyanka Sangal: Stable functions of Janowski type 969–979 View View
15-67 Khaled Mehrez, Tibor K. Pogány: Integrals of ratios of Fox-Wright and incomplete Fox-Wright functions with applications 981–1001 View View
15-68 Ilmi Hoxha, Naim L. Braha: On (n,k)-quasi class Q operators 1003–1018 View View
15-69 Mohamed Amine Ighachane, Mohamed Akkouchi: A new generalized refinements of Young's inequality and applications 1019–1029 View View
15-70 Guangwang Su, Guangming Xue: Second order nonlinear evolutionary systems driven by generalized mixed variational inequalities 1031–1045 View View
15-71 Songting Yin: Some multidimensional Opial type inequalities 1047–1053 View View
15-72 Zhong-Xuan Mao, Ya-Ru Zhu, Jing-Feng Tian: Higher dimensions opial diamond-alpha inequalities on time scales 1055–1074 View View
15-73 Kassimu Mpungu, Tijani A. Apalara: Stability result of Laminated beam with internal distributed delay 1075–1091 View View
15-74 Zhen-Hua Lyu, Lixin Zhou, Jianzhou Liu: A generalization of S-Nekrasov matrices 1093–1100 View View
15-75 Başar Yılmaz, Gümrah Uysal, Ali Aral: Reconstruction of two approximation processes in order to reproduce eax and e2ax, a>0 1101–1118 View View
15-76 Xiang Li, Dunyan Yan, Haixia Yu, Xingsong Zhang: A general nonlinear version of Roth's theorem on the real line 1119–1153 View View
15-77 Mohammed Al-Dolat, Ayat Dagher, Marwan Alquran: A Chain of numerical radius inequalities in complex Hilbert space 1155–1171 View View
15-78 Ali Aral, Didem Aydin Ari, Başar Yılmaz: A note on Kantorovich type Bernstein Chlodovsky operators which preserve exponential function 1173–1183 View View
15-79 Lyurong Shi, Mingle Guo: Limit behaviors for ANA random variables under R-h-integrability and SR-h-integrability 1185–1199 View View
15-80 Soon-Mo Jung, Ponmana Selvan Arumugam, Murali Ramdoss: Mahgoub transform and Hyers-Ulam stability of first-order linear differential equations 1201–1218 View View
15-81 M. A. Moreno-Frías, J. C. Rosales: Numerical semigroups bounded by a cyclic monoid 1219–1231 View View
15-82 Zsolt Páles, Paweł Pasteczka: New bounds for the ratio of power means 1233–1237 View View
15-83 Minghui You, Xia Sun: On a Hilbert-type inequality with the kernel involving extended Hardy operator 1239–1253 View View
15-84 Mohammad Sababheh, Shigeru Furuichi, Zahra Heydarbeygi, Hamid Reza Moradi: On the arithmetic-geometric mean inequality 1255–1266 View View
15-85 Mohammad Sababheh, Shigeru Furuichi, Hamid Reza Moradi: Composite convex functions 1267–1285 View View
15-86 Wei Wang, Haiwu Huang, Yi Wu, Kan Chen: On the uniform consistency of frequency polygons for ρ--mixing samples 1287–1298 View View
15-87 Zhen-Hang Yang, Jing-Feng Tian: Absolutely monotonic functions involving the complete elliptic integrals of the first kind with applications 1299–1310 View View
15-88 Wasim Audeh: Singular value and norm inequalities of Davidson-Power type 1311–1320 View View
Issue: 4 (December, 2021)
Article number / DOI Authors / Title Pages Abstract Article
15-89 Liang-Yu Hsieh, Dah-Chin Luor: On the bounds of scaling factors of affine fractal interpolation functions 1321–1330 View View
15-90 Jiafan Zhang, Xingxing Lv: On the generalized quadratic Gauss sums and its upper bound estimate 1331–1340 View View
15-91 Asif R. Khan, Inam Ullah Khan, Shahid Sultan Ali Ramji: Generalization and refinements of the Jensen-Mercer inequality with applications 1341–1360 View View
15-92 Jian Liu: Proof of a double inequality in triangles 1361–1374 View View
15-93 Zhaohui Gu, Bicheng Yang: An extended Hardy-Hilbert's inequality with parameters and applications 1375–1389 View View
15-94 Saad Ihsan Butt, Ahmet Ocak Akdemir, Praveen Agarwal, Dumitru Baleanu: Non-conformable integral inequalities of Chebyshev-Pólya-Szegö type 1391–1400 View View
15-95 Yongfang Cui, Kaiyong Wang: Uniform asymptotics for the tail of the discounted aggregate claims with UTAI claim sizes 1401–1409 View View
15-96 B. Mitić, E. Milovanović, M. Matejić, I. Milovanović: Some inequalities on the inverse sum indeg coindex 1411–1423 View View
15-97 Leila Nasiri, Shigeru Furuichi: On a reverse of the Tan-Xie inequality for sector matrices and its applications 1425–1434 View View
15-98 Yongtao Li, Xiqin Lin, Lihua Feng: Partial determinant inequalities for positive semidefinite block matrices 1435–1445 View View
15-99 Yangkendi Deng, Dunyan Yan, Mingquan Wei: Sharp estimates for m-linear p-adic Hardy and Hardy-Littlewood-Pólya operators on p-adic central Morrey spaces 1447–1458 View View
15-100 Tie-Hong Zhao, Yu-Ming Chu, Wei-Mao Qian: Sharp power mean bounds for the tangent and hyperbolic sine means 1459–1472 View View
15-101 Mohamed Doubbi Bounoua, Chuntao Yin: Some Simpson type fractional integral inequalities for functions of bounded variation 1473–1486 View View
15-102 Joanna Nikodem, Kazimierz Nikodem: Fuzzy means and HGA-type inequalities 1487–1497 View View
15-103 Masakazu Onitsuka: Hyers-Ulam stability for second order linear differential equations of Carathéodory type 1499–1518 View View
15-104 P. N. Agrawal, Ana Maria Acu, Neha Bhardwaj: Quantitative Voronovskaya type results for a sequence of Stancu type operators 1519–1532 View View
15-105 Yi Yanchun, Pingyan Chen, Soo Hak Sung: Strong consistency of LS estimators in simple linear EV regression models with WOD errors 1533–1544 View View
15-106 Xin Deng, Fenbing Zhou, Yi Wu, Xuejun Wang: Complete moment convergence for weighted sums of m-asymptotic negatively associated random variables 1545–1560 View View
15-107 Essam Awwad: Some new generalizations of weighted dynamic Hardy-Knopp type inequalities with kernels 1561–1579 View View
15-108 Wenlong Sun, Gang Lu, Yuanfeng Jin, Choonkil Park: Self-adaptive algorithms for an equilibrium split problem in Hilbert spaces 1581–1596 View View
15-109 Abimbola Abolarinwa, Kamilu Rauf, Songting Yin: Corrigendum to: “Sharp Lp Hardy type and uncertainty principle inequalities on the sphere” 1597–1600 View View
15-110 Baofeng Lai, Runqiu Wang, Hao Liu: A note on two weighted discrete Carleman inequalities 1601–1611 View View
15-111 Xiao Zhang, Feng Liu, Huiyun Zhang: Mapping properties of maximal operators on infinite connected graphs 1613–1636 View View
15-112 Sora Hiramatsu, Yuki Seo: Determinant for positive operators and Oppenheim's inequality 1637–1645 View View
15-113 Bing He, Yanru Zhong, Bicheng Yang: On a more accurate Hilbert-type inequality involving the partial sums 1647–1662 View View
15-114 Thangjam Birkramjit Singh, Barchand Chanam: Generalizations and sharpenings of certain Bernstein and Turán types of inequalities for the polar derivative of a polynomial 1663–1675 View View
15-115 Wenlong Sun, Yanqiu Liu, Yuanfeng Jin, Choonkil Park: A new algorithm for finding a common solution of a split variational inequality problem, the fixed point problems and the variational inclusion problems 1677–1693 View View
15-116 P. N. Agrawal, Ana Maria Acu, Ruchi Chauhan, Tarul Garg: Approximation of Bögel continuous functions and deferred weighted A-statistical convergence by Bernstein-Kantorovich type operators on a triangle 1695–1711 View View